# SDR COMA9860010

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Press Sw
- Part number: 12681
- Condition: Failed
- Location: Lt Engine
- Part time: 10,737 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COWL ANTI-ICE CAUTION WARNING 5 MINUTES AFTER TAKEOFF.  REPLACED THE LEFT ENGINE COWL ANTI-ICE PRESSURE SWITCH.
